# SDR ASOA201201454

- Difficulty date: April 28, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 25,337 hours, 22,564 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRE WARNING TEST,  DID NOT GET LEFT ENGINE FIRE LOOP-B WARNING MESSAGE AND LEFT FIRE PUSH SWITCH DOES NOT ILLUMINATE.    INSPECTED LT ENGINE FIRE LOOPS, NO PROBLEMS NOTED.  FOUND LT FIRE PUSH SWITCH LIGHT LOOSE IN ITS SOCKET.  RESECURED THE FIRE PUSH SWITCH LIGHT IAW ESPM 20-24-00 ENGINE FIRE LOOPS OPS CHECK IAW AMM 26-11-00 GOOD AT THIS TIME.
